# SDR DALA2023112109569

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 57,049 hours, 30,059 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3141 -DIV/SMKE- DUE TO VISIBLE SMOKE IN THE CABIN WITH AN ELECTRICAL SMELL COMING FROM AN ELECTRICAL SOCKET AT ROW 2. SMOKE LASTED 2 MINUTES AND THEN DISSIPATED. CORRECTIVE ACTION: FOUND SEB AT 2C DAMAGED BY WATER SPILLED. DEACTIVATED IFE SYSTEM AND PED POWER PER MEL. THEN R/R DC-SEB AND R/R SEB TO SDU. OPS CHECK GOOD. (4270664)
